# SDR QXEA9700909

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Part time: 2,958 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EVACUATION LIGHTS INOP ON EMERGENCY OVERWING EXITS.  REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.
